MathSciNet Relay Station
MathSciNet bibliographic data
MR523218 (80c:62005) 62B05
Luschgy, Harald Sur l'existence d'une plus petite sous-tribu exhaustive par paire. (French) Ann. Inst. H. Poincaré Sect. B (N.S.) 14 (1978), no. 4, 391–398 (1979).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement